# SDR SWAA2024062790468

- Difficulty date: May 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS767 RBL21 WL157. MARKED<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS767 RBL21 WL157 I.A.W SRM 51-10-02; SRM 51-40-02-0G-0 AND DWG 146A7500.;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
